# SDR AWKAN760PT041708

- Difficulty date: April 17, 2008
- Submitted: March 26, 2009
- Operation: Air carrier
- Aircraft: N760PT
- Make and model: Cessna 750
- Aircraft serial: 7500260
- Aircraft time: 1,100 hours, 590 cycles
- Engine: Rroyce AE3007C1
- Engine time: 1,100 hours, 590 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Carbon Seal
- Condition: Damaged
- Location: Engine
- Part time: 1,100 hours, 590 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: G

## Discrepancy

CREW CALLED IN AND REPORTED A LIGHT BLUE HAZE AND OIL ODOR IN THE COCKPIT THAT CLEARED WITHIN TWO MINUTES.  ENGINE WAS REMOVED FROM THE ACFT AND SENT FOR REPAIRS. AFTER INSP, IT WAS FOUND THAT THE NR 0 CARBON SEAL CONTAINED SCRATCHES AND THE TEFLON LIP SEAL WAS NICKED. THE NR 0 SEAL ASSY WAS REPLACED. ALSO, THE NR 4 CARBON SEAL AND TEFLON LIP SEAL SHOWED EVIDENCE OF LEAKAGE. THE NR 4 SEAL ASSY WAS ALSO REPLACED. THE ENGINE WAS SUBSEQUENTLY REASSEMBLED AND OPERATIONALLY TESTED WITH NO OIL SMELL BEING DETECTED. THE ENGINE WAS THEN RETURNED TO SERVICE FOLLOWING CORRECTION OF AN UNRELATED VIBRATION DISCREPANCY.
